Related Experiment Video
Updated: Dec 24, 2025

A Melanoma Patient-Derived Xenograft Model
Published on: May 20, 2019
Eruptive melanocytic nevi during etanercept treatment in an ankylosing spondylitis patient: Case report
Yasemin Erdem1, İlknur Kıvanç Altunay1, Ezgi Özkur1
1Department of Dermatology, Şişli Etfal Training and Research Hospital, Health Sciences University, İstanbul, Turkey.
Abstract:
Eruptive melanocytic nevi (EMN) are rare multiple melanocytic lesions that rare and associated with dermatological and systemic diseases. Drug induced EMN is also reported with the use of biological or nonbiological chemotherapeutics, immunosuppressive agents, and melanocyte stimulators. In recent years, the increasing use of biological drugs resulted in an increased reports of EMN induced by these drugs. The objective of this abstract is reporting EMN in a patient receiving etanercept treatment. In addition, we also present a literature review of the previously cases with anti-tumor necrosis factor-α biological agents.

